International Journal of Multidisciplinary Research and Development

E- ISSN: 2349-4182
P- ISSN: 2349-5979

Vol. 2, Issue 11 (2015)

On residue product of two fuzzy graphs

Author(s): K. Radha, S. Arumugam
Abstract: In this paper, the residue product of two fuzzy graphs is defined. The effective, connected and complete properties of the residue product are studied. The degree and total degree of a vertex in the residue product of two fuzzy graphs are obtained. It is illustrated that when two fuzzy graphs are regular then their residue product need not be regular. But the conditions under which residue product of two regular fuzzy graphs is regular are given. Also it is proved that the lexicographic max product of G1 with G2 is the direct sum of the maximal product and the residue product of the fuzzy graphs if σ1 ≤ μ2.
Pages: 221-227  |  875 Views  217 Downloads
library subscription